# SDR AALA202512036732

- Difficulty date: November 29, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 68,361 hours, 40,870 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE ECAM FOR LAVATORY "A" OCCURRED TWICE WHILE PASSENGERS WERE EXITING LAVATORY. CLEARED AFTER A FEW SECONDS NO SMOKE NOTED. MAINTENANCE NOTED NO FAILURE ON POST FLIGHT REPORT BUT DID FIND LAVATORY "A" SMOKE DETECTOR FILTER VERY DIRTY, CLEANED FILTER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
